# SDR DALA14011450987

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 59,174 hours, 42,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN REPAIR DOUBLER AT RT AFT NOSE WHEEL WELL DOOR AFT HINGE.  REPLACED REPAIR DOUBLER SRM 53-05, FIG 62.
